# SDR 2007UALA00289

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 55,616 hours, 19,270 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1B EMERGENCY LIGHT CONNECTOR BROKEN.   REPAIRED EEL CONNECTOR.
